# SDR A6WA201240368

- Difficulty date: February 15, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 21,847 hours, 21,065 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON INBD/CNTR HINGE LUG GOUGED.  REMOVED GOUGE IAW REO 601R-57-51-573.
